# SDR SWAA2022102849271

- Difficulty date: September 29, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED STA 500D AND STR 19R FWD CARGO COMPARTMENT 2022-517051 / [01] REPLACED GUSSET LOCATED STA 500D AND STR 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 174 REV-. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED GUSSET LOCATED STA 500D AND STR 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 174 REV-. SEE INDIVIDUAL SIGN OFFS BELOW. RII ACCOMPLISHED.
